# SDR CALA0000445

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO BAY FLOORBOARD SUPPORT CORRODED ON LOWER SIDE AT FS 636,  LBL 15 TO RBL 15.  THE FLOOR SUPPORT WAS REMOVEDAND REPLACED IAW SRM 51-30-2.
